# SDR P5CA2022032500099

- Difficulty date: April 1, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 41,676 hours, 6,670 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL FIN FWD L/E FAIRING #321B FOUND DENT MARK( DENT AREA REPAIRED AS PER SRM 55-30-01-2R-4 REPAIR 4 FIG.201 )
